View Single Post
Old 06-26-2003, 07:30 PM   #9
SweetJade1 SweetJade1 is offline
Senior Veteran
 
Join Date: May 2002
Posts: 849
SweetJade1 HB User
Post

Miche,
I know you must be confused and tired among many other things. What I don't want you to be confused about is that PCOS doesn't mean that you MUST have cysts on your ovaries. It can simply mean that you have excess body hair, are overwieght, acne prone, or irregular periods. You can have only those symptoms and more or NONE of them. However, if it makes you more comfortable, we can use the term Insulin Resistance.

I'm thinking and I was thinking about CAH, but you would have high androgens, which you don't. What about an allergy of some sort? Have you been tested to see if you might be allergic to something? I know for a fact that azelax cream has pore cloggers, but is that what is causing the breakouts? I just had to give up on 2 skin lighteners that I was using (one was actually called an Acne Clarifier) because I was breaking out. With the exception of 2 ingredients on one of the formulas, I had used products that contained those ingredients rather sucessfully. So maybe it was those ingredients or maybe there is something about Azeliac acid. Maybe it purges our skin (made mine a bit worse) and I do follow a acne-clearing diet ;/ or maybe we can't tolerate it.

I checked out your cleanser and it looks fine to me. I would like to investigate your lotion, but I don't know what the EXACT name is. If you can give me that I'll see if that could be the problem. Also, are you using any foundation on your skin? If so, what are you using?

As for your hormones we definately know that you have an low ratio of estrogen-progesterone in comparison to your normal testosterone level. Theoretically we want to balance this out by increasing your Estrogen and Progesterone to "normal" levels while finding some way to prevent your follicles from reacting to the testosterone, hence the Spiro.

If they don't want to do the BC, then perhaps...darn, most of what I think of has to do with lowering androgens. Um, you said that you used to take Prometrium and estrogen before, right? What form of estrogen and for how long were you doing this? How was your skin during this time? Did you stop this prior to going on Accutane?

Bunny is right you diet sounds really good. If you want to alter it more the only thing I would suggest for now, is to see what Eliminating ALL wheat does for you. If that works some, then you might want to continue altering things. Or you can try taking Avandia, this sorta acts like a BC, it will regulate your cycles and prevent spotting from the Spiro. However this is an Insulin Controlling drug and I don't know if you doctor would give this to you. The alternative would be a low carb diet "stricter" than what you currently follow.

Take care =)

[This message has been edited by SweetJade1 (edited 06-26-2003).]